The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 1.

Hyman, J

Perelson, A. S. and Maini, P. K. and Murray, J. D. and Hyman, J. M. and Oster, G. F. (1986) Nonlinear pattern selection in a mechanical model for morphogenesis. Journal of Mathematical Biology, 24 (5). pp. 525-541.

Maini, P

Perelson, A. S. and Maini, P. K. and Murray, J. D. and Hyman, J. M. and Oster, G. F. (1986) Nonlinear pattern selection in a mechanical model for morphogenesis. Journal of Mathematical Biology, 24 (5). pp. 525-541.

Murray, J

Perelson, A. S. and Maini, P. K. and Murray, J. D. and Hyman, J. M. and Oster, G. F. (1986) Nonlinear pattern selection in a mechanical model for morphogenesis. Journal of Mathematical Biology, 24 (5). pp. 525-541.

Oster, G

Perelson, A. S. and Maini, P. K. and Murray, J. D. and Hyman, J. M. and Oster, G. F. (1986) Nonlinear pattern selection in a mechanical model for morphogenesis. Journal of Mathematical Biology, 24 (5). pp. 525-541.

Perelson, A

Perelson, A. S. and Maini, P. K. and Murray, J. D. and Hyman, J. M. and Oster, G. F. (1986) Nonlinear pattern selection in a mechanical model for morphogenesis. Journal of Mathematical Biology, 24 (5). pp. 525-541.

This list was generated on Tue Sep 16 15:28:14 2014 BST.